Genexa Infants' Acetaminophen Oral Suspension, for Babies, Temporarily relieves Pain and Fever Symptoms, 160 mg per 5 mL- Organic Blueberry Flavor 2oz
- Temporarily reducing fever and relieving minor aches and pains due to toothaches, the common cold, flu, headache, and sore throat for babies
- Made with organic blueberry flavor
- Each 5mL dose of this oral suspension medicine contains 160 milligrams of Acetaminophen to provide effective pain and fever symptom relief.
- No artificial sweeteners or preservatives, no artificial dyes, no parabens, and no common allergens. Certified gluten-free, vegan, and non-GMO
- Free of alcohol
Guarantee
Genexa Infants’ Pain & Fever is real medicine, made clean - temporarily reducing fever and relieving minor aches and pains due to teething, the common cold, flu, headache, and sore throat. This oral suspension has the same active ingredient your baby needs (acetaminophen), but without the artificial ones they don’t (dartificial yes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better. All Genexa products do have a shelf life of 730 days.
Additional Information
Manufacturer: Genexa
Model: 857630006885
Storkz Item #: S21014429
Product Dimensions: 1.7 X 2.3 X 5.1 Inches

